# SDR DALA2019110106343

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 84,089 hours, 64,488 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAILCONE UNSAFE LIGHT ILLUMINATED AT GATE WHILE PARKED IN HEAVY RAIN. INSPECTED TAILCONE RELEASE MECHANISM AND VERIFIED LOCKPINS ARE INPLACE, LOCKING CABLE IS PROPERLY SECURED. TAILCONE UNSAFE LIGHT IS CLEARED. DUE TO HISTORY, DEFERRED SAME IAW MEL 53-00- 01B. MC NOTIFIED. (M) PROC C/W. PLAC INSTALLED. T/S TAILCONE WARNING PER MD88 AMM 52-70 AND MD88 WDM 53-73. INSPECTED INNER TAILCONE SWITCH AND EXT. TAILCONE SWITCH CANNON PLUG FOUND EXT.SWITCH SWITCH CORROSION.CLEANED CANNON PLUG AND R /R EXT.SWITCH .OPS CK NO FAULT NOTED.PLACARD REMOVED.NBO 'M' PROCEDURE.OK FOR SVC.(LP6630190)
